I took Plan B and not long after got a light brown period that lasted about five days (which I know is normal). But what about after? I'm experiencing cramps here and there, my breasts are tender still and when I go to the bathroom for bowel movements it's like I have stomach bug with the way it comes out (which only usually happens when I'm ON my period). I'll also feel a little nausea. Are these symptoms normal even after the five day period?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Dec 2013 • 1 answer
Anyone experience a light second period with no cramps and no breast tenderness after taking plan b?
Posted 25 Jan 2015 • 1 answer
Plan B One-Step - I took plan be 2 weeks ago,got my symptoms of my period as in bloating,cramps and?
Posted 30 Jan 2015 • 1 answer
Posted 18 Apr 2015 • 2 answers
Posted 5 Oct 2015 • 1 answer